How Is This Medicine Best Taken
Use Tylenol Cold as ordered by your doctor. Read all information given to you. Follow all instructions closely.
- Take with or without food. Take with food if it causes an upset stomach.
What do I do if I miss a dose?
- If you take Tylenol Cold on a regular basis, take a missed dose as soon as you think about it.
- If it is close to the time for your next dose, skip the missed dose and go back to your normal time.
- Do not take 2 doses at the same time or extra doses.
- Many times Tylenol Cold is used on an as needed basis. Do not use more often than told by the doctor.
How Should I Take Tylenol Cold & Flu Severe
Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.
Do not take more of this medication than recommended. An acetaminophen overdose can damage your liver or cause death.
Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children.
Measure liquid medicine with a special dose measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose measuring device, ask your pharmacist for one.
Dissolve one packet of the powder in at least 8 ounces of hot water. Stir and sip drink immediately while the liquid is hot.
Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.
If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.
Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.
What Are Some Side Effects That I Need To Call My Doctor About Right Away
WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:
- Signs of an allergic reaction, like rash hives itching red, swollen, blistered, or peeling skin with or without fever wheezing tightness in the chest or throat trouble breathing, swallowing, or talking unusual hoarseness or swelling of the mouth, face, lips, tongue, or throat.
- Signs of liver problems like dark urine, feeling tired, not hungry, upset stomach or stomach pain, light-colored stools, throwing up, or yellow skin or eyes.
- Signs of high blood pressure like very bad headache or dizziness, passing out, or change in eyesight.
- Chest pain or pressure or a fast heartbeat.
- A heartbeat that does not feel normal.
- Very nervous and excitable.
Also Check: Can You Get A Flu Shot While On Eliquis
What Should I Avoid While Taking Dayquil Severe Cold & Flu
Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen.
Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.
Tylenol Cold Max Night

Tylenol Cold Max Night contains the same exact ingredient as NyQuil Severe Cold & Flu Nighttime Relief. The only difference is the drug manufacturer and product name many people turn to Tylenol because of brand awareness, as it was the original OTC brand name for acetaminophen in the United States.
Tylenol Cold Max Night is not intended for daytime use as it can cause drowsiness. Like NyQuil, it is taken as a syrup in 30-ml doses and carries the same restrictions in children.
Unlike naproxen, ibuprofen, or aspirin, acetaminophen is not an NSAID and is not associated with the risk of gastric bleeding. However, nausea, stomach pain, diarrhea, or constipation are not uncommon.
Overuse of any drug containing acetaminophen can cause liver damage. The risk is further amplified if alcohol is consumed.
Recommended Reading: Shoulder Pain After Flu Shot Treatment
How Do I Store And/or Throw Out Tylenol Maximum Strength Flu Nighttime
- Store at room temperature.
- Store in a dry place. Do not store in a bathroom.
- Keep all drugs in a safe place. Keep all drugs out of the reach of children and pets.
- Throw away unused or expired drugs. Do not flush down a toilet or pour down a drain unless you are told to do so. Check with your pharmacist if you have questions about the best way to throw out drugs. There may be drug take-back programs in your area.
- If you have taken certain drugs for depression or Parkinsons disease in the last 14 days. This includes isocarboxazid, phenelzine,tranylcypromine, selegiline, or rasagiline. Very high blood pressure may happen.
This is not a list of all drugs or health problems that interact with Tylenol Cold .
Tell your doctor and pharmacist about all of your drugs and health problems. You must check to make sure that it is safe for you to take Tylenol Cold with all of your drugs and health problems. Do not start, stop, or change the dose of any drug without checking with your doctor.
How To Use Vicks Dayquil Severe Cold
See also Warning section.
If you are using the over-the-counter product, read and follow all directions on the product package before taking this medication.
Take this medication by mouth with or without food, usually every 4 to 6 hours as needed, or as directed by your doctor. Drink plenty of fluids when you use this medication unless otherwise directed by your doctor. The fluid will help loosen the mucus in your lungs.
If you are using a liquid form, carefully measure your dose using a medication-measuring device or spoon. Do not use a household spoon because you may not get the correct dose. For some liquid products, you may need to shake the bottle well before each dose. Check the directions on the product package.
The dosage is based on your age, medical condition, and response to treatment. Do not increase your dose or take this medication more often than directed without your doctors approval. Improper use of this medication may result in serious harm .
Tell your doctor if your condition persists for more than 5 to 7 days, if it worsens, or if it occurs with rash, persistent headache, or fever lasting more than 3 days. These may be symptoms of a serious medical problem and should be checked by a doctor.
Dont Miss: When Does Flu Vaccine Expire
Read Also: How To Treat Flu During Pregnancy
Before Taking This Medicine
Do not use this medicine if you have taken an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include furazolidone, isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.
You should not use this medication if you are allergic to acetaminophen, dextromethorphan, guaifenesin, or phenylephrine.
Ask a doctor or pharmacist if it is safe for you to take this medicine if you have other medical conditions, especially:
-
liver disease, alcoholism, or if you drink more than 3 alcoholic beverages per day
-
enlarged prostate or urination problems
-
cough with mucus, or cough caused by emphysema or chronic bronchitis
-
overactive thyroid.
It is not known whether Tylenol Cold & Flu Severe will harm an unborn baby. Do not use this medicine without a doctor’s advice if you are pregnant.
Acetaminophen, dextromethorphan, guaifenesin, and phenylephrine may pass into breast milk and may harm a nursing baby. may also slow breast milk production. Do not use this medicine without a doctor’s advice if you are breast-feeding a baby.
Artificially sweetened liquid medicine may contain phenylalanine. Check the medication label if you have phenylketonuria .
What Are Some Other Side Effects Of This Drug
All drugs may cause side effects. However, many people have no side effects or only have minor side effects. Call your doctor or get medical help if any of these side effects or any other side effects bother you or do not go away:
- Feeling nervous and excitable.
- Not able to sleep.
These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects.
You may report side effects to the FDA at 1-800-332-1088. You may also report side effects at https://www.fda.gov/medwatch.
Also Check: Can You Get A Flu Shot Before Surgery
What Other Drugs Will Affect Tylenol Cold Multi
Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.
Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking acetaminophen, dextromethorphan, and phenylephrine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.
What Is Tylenol Cold Multi
Acetaminophen is a pain reliever and fever reducer.
Dextromethorphan is a cough suppressant. It affects the signals in the brain that trigger cough reflex.
Guaifenesin is an expectorant. It helps loosen congestion in your chest and throat, making it easier to cough out through your mouth.
Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion .
Tylenol Cold Multi-Symptom Severe is a combination medicine used to treat headache, fever, body aches, cough, chest congestion, stuffy nose, and sinus congestion caused by allergies, the common cold, or the flu.
Tylenol Cold Multi-Symptom Severe will not treat a cough that is caused by smoking, asthma, or emphysema.
Tylenol Cold Multi-Symptom Severe may also be used for purposes not listed in this medication guide.
Recommended Reading: How Do They Test For The Flu
Boiron Throatcalm Tablets For Sore Throat Relief 60 Count
as of December 22, 2021 9:32 am
Features
- Throatcalm is a medicine cabinet must-have for every teacher singer or coach. It is recommended for everyone ages 12 & up and is available in a box of 60 quick-dissolving tablets. The quick dissolving tablets ensure there is no additional pain to swallow.
- Throatcalm Sore Throat Tablets temporarily relieve minor red, dry, and sore throat and hoarseness. Throatcalm does not cause drowsiness and it has no known interactions with other medications. Throatcalm is not contraindicated with pre-existing conditions.
- Adults and children 12 years and older: At the onset of symptoms, dissolve 2 tablets under the tongue every 15 minutes for 1 hour. Then, dissolve 2 tablets under the tongue 3 times a day until symptoms are relieved. For children under 12: consult a doctor.
- Our mission is to stimulate the evolution of health care by promoting homeopathy as a compassionate, ecological and comprehensive approach to medicine. At Boiron, we believe theres more than one way to feel better. Our promise is your satisfaction.
- Active ingredients: arnica montana 3C HPUS, arum triphyllum 3C HPUS, Belladonna 3C HPUS, Bromium 3C HPUS, Bryonia 3C HPUS, Mercurius solubilis 4C HPUS, Phytolacca decandra 3C HPUS, Pulsatilla 3C HPUS, Spongia tosta 3C HPUS. Contains Lactose
Extra Strength Tylenol Flu

The flu strikes without warning, and when it does you just arent yourself. You want flu symptom relief you can trust so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®
- y_2022, m_7, d_24, h_20
- loc_en_CA, sid_78551, prod, sort_
- clientName_tylenolca
The flu strikes without warning, and when it does you just arent yourself. You want flu symptom relief you can trust so that you can GET BACK TO NORMAL, WHATEVER YOUR NORMAL IS®
Trust the relief of TYLENOL® Flu products to relieve your flu symptoms. TYLENOL® Flu is available in daytime and nighttime formulations to give you the trusted relief you want, day or night.
For effective relief of:
eZ Tabs®
Uses
Directions
- Do not take more than directed .
Adult Use Only :
- Take 1-2 Daytime OR Nighttime tablets every 4 hours as needed
- Do not exceed a combined total of any 8 Daytime OR Nighttime tablets in 24 hours
Warnings:Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:
Symptoms of liver damage may include:
- yellow skin or eyes
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
Don’t Miss: Is The Flu A Common Cold
What Should I Avoid While Taking Tylenol Cold & Flu Severe
Avoid drinking alcohol. It may increase your risk of liver damage while you are taking acetaminophen.
Ask a doctor or pharmacist before using any other cold, allergy, pain, or sleep medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Check the label to see if a medicine contains acetaminophen or APAP.
This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.
Viruses Are The Culprits Behind Both Of These Illnesses
There are more than 200 viruses that can cause cold-like symptoms, says Campbell-Scherer. In contrast, there are just two influenza viruses, A and B, but they continually mutate, requiring the flu vaccine to be updated each year in order to protect against the latest strains.
You can contract cold or flu viruses by inhaling droplets in the air when an infected person coughs or sneezes, or by coming in contact with the other persons hands or a shared object or surface, and then touching your eyes, nose or mouth. Once the virus enters your body, it will zero in on the upper respiratory tract , although influenza can also affect the lungs. Cold viruses are infectious up to two days before symptoms appear and remain infectious until theyre gone. However, influenza is infectious one day before it appears and remains so for up to six days after symptoms develop.
Also Check: Can The Flu Shot Cause Breast Cancer
How Should I Take Tylenol Cold Multi
Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. This medicine is usually taken only for a short time until your symptoms clear up.
Do not take more of this medication than recommended. An acetaminophen overdose can damage your liver or cause death.
Do not give this medication to a child younger than 4 years old. Always ask a doctor before giving cough or cold medicine to a child. Death can occur from the misuse of cough or cold medicine in very young children.
Measure liquid medicine with a special dose measuring spoon or medicine cup, not with a regular table spoon. If you do not have a dose measuring device, ask your pharmacist for one.
Dissolve one packet of the powder in at least 8 ounces of hot water. Stir and sip drink immediately while the liquid is hot.
Do not take for longer than 7 days in a row. Stop taking the medicine and call your doctor if you still have a fever after 3 days of use, you still have pain after 7 days , if your symptoms get worse, or if you have a skin rash, ongoing headache, or any redness or swelling.
If you need surgery or medical tests, tell the surgeon or doctor ahead of time if you have taken this medicine within the past few days.
Store at room temperature away from moisture and heat. Do not allow liquid medicine to freeze.
How To Selectthe Cold Flu Medicine
If you want to purchase electronics like cold flu medicine, market place is the undefeated champion.
Nonetheless, choosing the cold flu medicine might prove to be a hassle for a newbie. Even for early users, it can pose a challenge to select the best product.
Below are some factors to take into account when selecting the cold flu medicine on market place:
Dont Miss: Will My Insurance Cover Flu Shot At Cvs
Also Check: Schedule Flu Shot Rite Aid
Tylenol Cold + Flu Severe Caplets 24ct
HSA/FSA Eligible
Tackle your toughest cold and flu symptoms with Tylenol Cold + Flu Severe Caplets. This multi-symptom formula provides temporary relief of minor aches and pains, fever, headache, sore throat, nasal and chest congestion, and cough. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan to suppress cough, 5 mg of phenylephrine to reduce nasal congestion, and 200 mg of the expectorant guaifenesin to help make coughs more productive.
- Provides temporary relief of severe cold and flu symptoms
- 325 mg of the pain reliever acetaminophen
- 10 mg of the cough suppressant dextromethorphan
- 5 mg of the decongestant phenylephrine
- 200 mg of the expectorant guaifenesin
- Reduces fever and relieves minor aches and pains, congestion, coughing, and sore throat
Wyoming
Also Check: Companies That Make Flu Vaccines